# SDR AWXA9500603

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

PHX - FLT NR 294 - ON CLIMB-OUT OF PHX, THE NR 1 ENGINE NR 2 LOOP OVERHEAT STATUS MESSAGE ILLUMINATED ON EICAS.  PILOT SHUT DOWN ENGINE AND RETURNED TO PHX LANDING OVER WEIGHT BUT UNEVENTFUL.  MAINTENANCE REPLACED TWO OVERHEAT LOGIC CIRCUIT CARDS.  QC COMPLIED WITH OVERWEIGHT LANDING INSPECTION.  AOG FOR NR 2 OVERHEAT DETECTION LOOP.  NR 1 ENGINE OVERHEAT PLACED ON MEL 26-11-03.  AIRCRAFT RETURNED TO SERVICE.  NO FAULTS WERE FOUND ON FURTHER TROUBLE SHOOTING OF FIRE LOOP SYSTEM.  MEL REMOVED.  AIRCRAFT REMAINED IN SERVICE.  (M)
